MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 1 ZIPLOOP; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 1 ZIPLOOP; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: poland.H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the suture from ziptight ac broke during the procedure.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
It was further reported that on the primary surgery date approximately 3 months ago the x-rays showed correct positioning of the fragments.However, on the next day another x-ray was taken, and it showed that the bone fragments were now in incorrect positions.The patient was revised that day and fitted with a competitor's plate.The surgeon found a broken thread (without identifying which one) and it was discarded.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the surgical implements are correctly positioned at the superior clavicle and subcoracoid locations.The clavicle and coracoid are widely separated as noted.The widening of the ac joint is consistent with breakage of the ziptight suture.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIPTIGHT AC JOINT 1 ZIPLOOP
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17247937
Report Number0001825034-2023-01467
Device Sequence Number6831382
Product Code JDR
UDI-Device Identifier00880304478404
UDI-Public(01)00880304478404(17)271213(10)0002485188
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number904834
Device Lot Number0002485188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale